# SDR DALA1151676309

- Difficulty date: September 5, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM REPAIR A TOOL PENETRATED THE 65B07415-5 WEB AT LBL 10, STA 120 LWR LOBE FRAME FWD CARGO COMPARTMENT S=0.6" X0.8".  PER ER/A 495575-14 REV O AND NRC 120/30 COMPLETED THIS WORK.
